Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Reason for disorientation and weakness after taking Vertin?

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 1998
Answered : 784 Questions
I am using Vertin as 3 days back while I wake in the morning and experienced mild disorientation as I found whole room moving in circular directions for 10-15 sec. So, I visited one General physician age 65yrs and he gave me Vertin. He told me that it may be due to balancing fluid in ear. But, today I am feeling weak and found I am not able to control my movement and feeling now and then disrientation.
Posted Sat, 1 Mar 2014 in Ear, Nose and Throat Problems
Answered by Dr. Prahlad Duggal 38 minutes later
Brief Answer: A complete examination by a medical specialist Detailed Answer: Hi, Thanks for the query. The Vertin given by your GP is used for vertigo. But presently you are having central nervous system symptoms like not able to control movements and disorientation. These symptoms will also get some relief with Vertin, but the cause needs to be evaluated. Your medical history is that you have taken Betamethasone and this is a steroid. It can lead to increase in blood pressure and such symptoms can be because of that also. Please consult a medical specialist for complete evaluation for hypertension. If the physician says that this aspect is normal, then, please consult a neurologist and get a complete neurological examination done. You may need to undergo an MRI of the brain if your neurologist thinks so. Meanwhile you need to take rest and avoid sudden movements and risky jobs. Feel free to ask another query. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor